| Catalog Number |
650-1159 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Unequal Limb Length (4534)
| Date of Event |
08/04/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient underwent an initial hip procedure.Subsequently, the patient was revised seventy-six weeks later due to the patient alleging feeling tightness and unequal leg length.Attempts have been made and no further information has been provided at the time of this report.
Additional Manufacturer Narrative
(b)(4).D10 - associated medical devices: tprlc 133 type1 bm ho 9.0; item# 51-114090; lot# 7340854.Act artic e1 hip brg 28x38mm; item# ep-200144; lot# 328270.G2 - foreign: australia.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional information.The following sections were updated: b4, b5, g3, g6, h2, h3, h6, h11.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.A review of the device manufacturing records confirmed no abnormalities or deviations.Review of the complaint history identified additional similar complaints for the reported item and no additional similar complaints for the reported part and lot combination.Complaints are monitored per complaint trending process.Radiographs were provided and reviewed by a health care professional.Review of the available records identified the following: the standing leg length study shows rightward pelvic tilt of approximately 5 degrees and apparent lengthening of the left femur compared with the right.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No further event information is available at the time of this report.